MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-29
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Aortic Valve Insufficiency/ Regurgitation (4450); Mitral Valve Insufficiency/ Regurgitation (4451); Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 11/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported approximately four years, seven and a half months following the implant of this 29mm transcatheter aortic bioprosthetic valve (tav) (serial number unknown), a multi-detector computed tomography was performed.The primary mode of valve failure was s tructural valve deterioration: predominant aortic regurgitation (ar) with severe hemodynamic valve deterioration.This was characterized by a new occurrence or increase of >=2 grades of intra-prosthetic aortic regurgitation resulting in >=severe ar.The patient was enrolled in a clinical study with existing, baseline valve failure to determine whether a redo-transcatheter aortic valve replacem ent procedure, tav-in-tav, was appropriate.Three weeks after the valve failure was identified, the patient was treated with re-intervention for the failed tav.A non-medtronic (edwards) valve was implanted within the medtronic tav.No patient symptoms prior to re intervention were reported and no complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received indicated the baseline transthoracic echocardiogram (tte) measurements, prior to the valve-in-valve revision identified a max aortic valve velocity (v2) of 1.65 meters per second (m/sec), a mean aortic gradient (mgv2) of 5.94 millimeters of mercury (mm hg), an aortic valve area (ava) of 3.89 centimeters squared (cm2), severe total aortic prosthetic regurgitation, severe transvalvular regurgitation, moderate mitral regurgitation (mr) and mild tricuspid regurgitation (tr).
 
Additional Manufacturer Narrative
Updated data: a1, b5, d4, h4, h6 corrected data: b2, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23803089
Report Number9617601-2025-03468
Device Sequence Number18063764
Product Code NPT
UDI-Device Identifier00763000017675
UDI-Public(01)00763000017675(17)210820
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2021
Device Model NumberEVOLUTR-29
Device Catalogue NumberEVOLUTR-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/15/2026
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age82 YR
Patient SexMale
Patient Weight58 KG
Patient EthnicityNon Hispanic
Patient RaceWhite